# SDR 2008UALA02153

- Difficulty date: April 11, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 55,800 hours, 20,477 cycles
- Engine: Pwa PW2037
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Deteriorated
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"R" LAV SMOKE DETECTOR WIRE DETERIORATED.  REPLACED BOTH WIRES FOR SMOKE DETECTOR IN "R" LAV.  OPS CHECKED GOOD.
